Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 19, NWS State College, PA

May 27, 2014Lycoming County, Sullivan County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 27, 2014, 3:04 PM EDT for Lycoming County, Sullivan County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2014, 3:04 PM EDT (19:04 UTC)
Expired
May 27, 2014, 4:00 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lycoming County, PA, Sullivan County, PA

The radar

The Binghamton radar (KBGM), 103 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:13 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1885 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WUUS51 KCTP 271904
SVRCTP
PAC081-113-272000-
/O.NEW.KCTP.SV.W.0019.140527T1904Z-140527T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
304 PM EDT TUE MAY 27 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 400 PM EDT

* AT 303 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
  STORM WAS LOCATED NEAR LE ROY...AND MOVING SOUTHEAST AT 35 MPH. 
  PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  BARBOURS...LINCOLN FALLS...KETTLE CREEK GORGE...RICKETTS GLEN STATE
  PARK...SHUNK...MUNCY VALLEY...PICTURE ROCKS...DUSHORE...LAPORTE...
  FORKSVILLE...EAGLES MERE AND HILLSGROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

LAT...LON 4131 7631 4131 7641 4127 7646 4129 7683
      4129 7684 4159 7683 4154 7622
TIME...MOT...LOC 1903Z 240DEG 49KT 4161 7668 

$$

MARTIN
1 follow-up statement
530 
WWUS51 KCTP 271931
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT TUE MAY 27 2014

PAC081-113-272000-
/O.CON.KCTP.SV.W.0019.000000T0000Z-140527T2000Z/
LYCOMING PA-SULLIVAN PA-
331 PM EDT TUE MAY 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN LYCOMING AND SULLIVAN COUNTIES...

AT 325 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH. THE STORMS WERE LOCATED NEAR LAPORTE...MOVING SOUTHEAST AT 35 
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...RICKETTS GLEN STATE PARK...MUNCY 
VALLEY...PICTURE ROCKS...DUSHORE...LAPORTE...FORKSVILLE...EAGLES 
MERE AND HILLSGROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4131 7631 4131 7641 4127 7646 4129 7683
      4129 7684 4159 7683 4154 7622
TIME...MOT...LOC 1925Z 240DEG 49KT 4176 7633 

$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:36 PM EDT, 28 minutes earlier.

Area forecast discussion, May 27, 2:36 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EDT TUE MAY 27 2014

.SYNOPSIS...
WARM AND MOIST AND UNSTABLE AIR WILL PRODUCE SCATTERED SHOWERS AND
STRONG TO LOCALLY SEVERE THUNDERSTORMS INTO THIS EVENING. SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST OVERNIGHT. LOW
PRESSURE PASSING THROUGH NEW YORK STATE WILL PUSH A COLD FRONT
DOWN THROUGH THE REGION ON WEDNESDAY...AND ANOTHER COLD FRONT
WILL DIVE SOUTH ACROSS THE AREA BY FRIDAY. THE FRONTS WILL BRING
A FEW MORE SHOWERS AND STORMS TO THE REGION THURSDAY INTO FRIDAY
NIGHT. DRY CONDITIONS ARE EXPECTED FOR NEXT WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SVR WATCH #190 IN EFFECT FOR ALL BUT THE NORTHWEST MOUNTAIN
REGION. DEEP LAYER MOISTURE CONTINUES TO INCREASE OVER THE AREA
THIS AFTERNOON AND SIGNIFICANT DESTABLIZATION HAS OCCURRED WITH
SFC HEATING AND DEWPOINTS SURGING INTO THE MID 60S. ISOLATED WIND
DAMAGE REPORTS RECEIVED ALREADY FROM CLEARFIELD AND POTTER
COUNTIES. PEA SIZED HAIL HAS BEEN REPORTED AS WELL. DESPITE
MEAGER VERTICAL SPEED SHEAR AND MARGINAL 850 MB WINDS...MUCAPES
EXCEEDING 1200 J/KG WILL BE CAPABLE OF ADDITIONAL PULSE SEVERE
STORMS THROUGH LATE AFTERNOON. THE MORE VERTICALLY CHALLENGED
CELLS WILL STILL BE CAPABLE OF GUSTY WINDS AND BRIEF HEAVY RAINS.

THE SHOWERS AND SCATTERED STORMS WILL CONTINUE TONIGHT...WHILE
DECREASING IN INTENSITY AFTER THE LOSS OF DIURNAL HEATING. HIGH
PROBABILITIES EXIST FOR 0.25 INCH BASIN AVERAGE RAINFALL
TONIGHT...WITH THE POTENTIAL FOR HIGHLY LOCALIZED AMOUNTS
BETWEEN ONE HALF TO THREE QUARTERS OF AN INCH IN HEAVIER
DOWNPOURS. MINS TONIGHT WILL RANGE FROM THE UPPER 50S TO THE
MID 60S.

&&

.SHORT TERM /WEDNESDAY/...
SHRS AND SCT TSTORMS WILL CONTINUE ON WEDNESDAY AS A COLD FRONT
SAGS SOUTHWARD FROM NY STATE. MUCH LOWER PW ADVANCES SOUTHWARD...
WHILE A COOLER...LOW OVERCAST MARINE LAYER PUSHES WEST TOWARD THE
MTNS OF CENTRAL PA.

MEAN...TOTAL RAINFALL IN ANY GIVEN LOCATION FROM TONIGHT THROUGH 00Z
THURSDAY SHOULD BE AROUND ONE QUARTER TO ONE-HALF OF AN INCH.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
EXPECT MOST OF THU INTO FRIDAY TO BE DRY...BUT WITH ANOTHER COLD
FRONT DROPPING SE...SOME SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE. SITUATION WILL BE SIMILAR TO THIS PAST WEEKEND. CYCLONIC
FLOW AND COLD AIR ALOFT MAY TRIGGER OFF LOW TOP STORMS INTO FRIDAY
EVENING.

LEFT SUNDAY NIGHT INTO MONDAY DRY FOR NOW. A LOT OF SPREAD
IN MODEL SOLUTIONS...EVEN DIFFERENT RUNS OF THE EC MODEL.

HOPE ALL GET OUT AND ENJOY THE NICE MEMORIAL DAY WEATHER.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
NUMEROUS SHOWERS AND SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL
TRACK ACROSS THE AIRFIELDS THIS AFTERNOON AND EARLY THIS EVENING.
GR AND WIND GUSTS IN EXCESS OF 50 KTS POSSIBLE NEAR ANY SEVERE
STORMS. ACTIVITY WILL DIMINISH BY MID EVENING...BUT SCT SHOWERS
AND ISO TSTMS WILL PERSIST. CIG REDUCTIONS LIKELY LATER TONIGHT...
WITH MVFR DECK DEVELOPING IN THE EAST AND IFR LIKELY IN THE WEST.

A SQUEEZE PLAY WILL ENSUE FOR WEDNESDAY AS A SFC COLD FRONT SAGS
SOUTH FROM NEW YORK STATE...AND A COOLER...LOW OVERCAST MARINE
LAYER PUSHES WEST TWD THE MTNS OF CENTRAL PA. THIS WILL BRING
WIDESPREAD REDUCTIONS TO THE REGION WED THROUGH THU NIGHT...BEFORE
IMPROVEMENT ON FRIDAY.

OUTLOOK...
WED...SCT SHOWERS/ISO TSTM NORTH. SHOWERS/TSTMS LIKELY SOUTH.
LOCAL REDUCTIONS WILL BECOME MORE WIDESPREAD FROM THE SE IN THE
AFTERNOON.
THU...WIDESPREAD REDUCTIONS EXPECTED WITH LOW CLOUDS AND DRIZZLE.
FRI-SAT...CIG/VSBY IMPROVING TO MAINLY VFR. SCT SHOWERS/TSTMS
POSS.
SUN...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DEVOIR
SHORT TERM...LAMBERT
LONG TERM...MARTIN
AVIATION...DEVOIR/RXR
Hazardous weather outlook, May 27, 12:37 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1237 PM EDT TUE MAY 27 2014

PAZ004>006-010>012-017>019-024>028-033>036-045-049-050-056-057-059-
063>066-281645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION-
SNYDER-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1237 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE
SOUTHEAST ACROSS THE REGION TODAY...MAINLY THIS AFTERNOON INTO
EARLY THIS EVENING. HIGHLY LOCALIZED LARGE HAIL OF QUARTER-SIZE
IN DIAMETER...AND STRONG WIND GUSTS ARE POSSIBLE. FREQUENT CLOUD
TO GROUND LIGHTNING WILL ALSO ACCOMPANY THE MORE INTENSE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN
WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS THE
SOUTH-CENTRAL MOUNTAINS AND LAUREL HIGHLANDS...AS A COLD FRONT
SAGS SOUTH AND WEST ACROSS THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ037-041-042-046-051>053-058-281645-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
1237 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
WILL MOVE SOUTHEAST ACROSS THE REGION THIS AFTERNOON INTO THIS
EVENING. HIGHLY LOCALIZED LARGE HAIL OF QUARTER-SIZE IN
DIAMETER...AND STRONG WIND GUSTS ARE POSSIBLE. FREQUENT CLOUD TO
GROUND LIGHTNING WILL ALSO ACCOMPANY THE MORE INTENSE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN
WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY ACROSS THE
SOUTH-CENTRAL MOUNTAINS AND LAUREL HIGHLANDS...AS A COLD FRONT
SAGS SOUTH AND WEST ACROSS THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 27, 1:34 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
134 PM EDT TUE MAY 27 2014

PAZ006-011-012-037-041-271800-
NORTHERN LYCOMING PA-CAMERON PA-POTTER PA-NORTHERN CLINTON PA-
TIOGA PA-
134 PM EDT TUE MAY 27 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 133 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR HARRISON VALLEY TO NEAR KETTLE CREEK STATE
PARK...AND MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KEATING...ELKLAND...RENOVO...GALETON...WESTFIELD...GAINES...SOUTH
RENOVO...CROSS FORK...OLE BULL STATE PARK...SLATE RUN...LEETONIA...
CEDAR RUN...LYMAN RUN STATE PARK...LEONARD HARRISON STATE PARK...
KETTLE CREEK STATE PARK...CHERRY SPRINGS STATE PARK...WESTPORT...
DENTON HILL STATE PARK...KEENEYVILLE AND HARRISON VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.

&&

LAT...LON 4120 7757 4127 7809 4200 7778 4200 7721
TIME...MOT...LOC 1733Z 271DEG 26KT 4189 7775 4135 7799

LA CORTE
Special weather statement, May 27, 2:30 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT TUE MAY 27 2014

PAZ036-064-065-271930-
FRANKLIN PA-ADAMS PA-YORK PA-
230 PM EDT TUE MAY 27 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 228 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MONT ALTO...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
   GETTYSBURG AROUND 315 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GLENVILLE...
BIGLERVILLE...BENDERSVILLE...HUNTERSTOWN...HEIDLERSBURG...GETTYSBURG
NATIONAL MILITARY PARK...MCKNIGHTSTOWN...GETTYSBURG COLLEGE...PENN
STATE MONT ALTO AND TWO TAVERNS.

THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 14 AND 23.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.

LAT...LON 4001 7770 4001 7750 3998 7746 3996 7746
      4000 7737 3999 7684 3972 7672 3972 7760
TIME...MOT...LOC 1828Z 240DEG 48KT 3987 7755

MARTIN
Local storm report, May 27, 2:32 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
232 PM EDT TUE MAY 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND DMG     2 N COUDERSPORT         41.80N  78.01W
05/27/2014                   POTTER             PA   911 CALL CENTER

            TREES DOWN

0145 PM     TSTM WND DMG     2 SE LUMBER CITY        40.91N  78.55W
05/27/2014                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN

0204 PM     TSTM WND DMG     2 SW PHILIPSBURG        40.87N  78.24W
05/27/2014                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1400091 CTP1400089 CTP1400090

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 1:34 PM EDTSpecial Weather StatementCTPClinton26 min
May 27, 1:42 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga63 min
May 27, 1:56 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clearfield, Huntingdon, Mifflin64 min
May 27, 2:30 PM EDTSpecial Weather StatementCTPAdams60 min
May 27, 2:54 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 5 more66 min
May 27, 2:56 PM EDTAreal Flood AdvisoryCTPPotter, Tioga3 hr
May 27, 3:33 PM EDTSpecial Weather StatementCTPDauphin, Perry, Snyder27 min
May 27, 3:37 PM EDTSpecial Weather StatementCTPFranklin, Fulton23 min
May 27, 3:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 1 more64 min
May 27, 4:07 PM EDTSpecial Weather StatementCTPLancaster23 min
May 27, 4:25 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon, Schuylkill, York65 min
May 27, 4:34 PM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon116 min
May 27, 4:36 PM EDTSpecial Weather StatementCTPSomerset39 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.